On the factorization of polynomial matrices over the domain of principal ideals

Authors

  • V. M. Prokip Iн-т прикл. пробл. механiки i математики НАН України, Львiв

Abstract

We consider the problem of decomposition of polynomial matrices over the domain of principal ideals into a product of factors of lower degrees with given characteristic polynomials. We establish necessary and, under certain restrictions, sufficient conditions for the existence of the required factorization.

Published

25.10.1996

Issue

Section

Short communications

How to Cite

Prokip, V. M. “On the Factorization of Polynomial Matrices over the Domain of Principal Ideals”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 10, Oct. 1996, pp. 1435-9, https://umj.imath.kiev.ua/index.php/umj/article/view/5230.